# SDR CA150427010

- Difficulty date: April 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,202 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, CREW REPORTED A STEADY DECLINE IN HYDRAULIC FLUID QUANTITY. IN CONJUNCTION WITH DISPATCH, MOC, FLIGHT CREW IT WAS DECIDED THAT A DIVERSION WOULD BE PRUDENT.  CREW DECLARED A PAN PAN WITH ATC.  LANDING WAS UNEVENTFUL.  HYDRAULIC QUANTITY WAS AT 2 PERCENT ON LANDING.  OPENED COWLS SUGGESTED HEAVY LOSS OF FLUID. IT WAS NOT DETERMINED IF A PUMP OR LINE HAD FAILED.  CFR WAS AVAILABLE AT LANDING.  PAX RESPONSE WAS GOOD.  RESOLUTION TS IAW FIM 29-11-00-810-805A.  CARRIED OUT AMM 05-50-23-200-801A/600, FOUND NR 1 ENG HYDRAULIC PRESSURE LINE QD LEAKING.  REPLACED NR 1 ENGINE EDP, CASE DRAIN LINE AND PRESSURE LINE IAW AMM 29-11-01/400.  REPLACED CASE DRAIN AND PRESSURE FILTERS SYSTEM NR 1.  ENGINE RUN, LEAK CHECKED. SERVICEABLE.
